# SDR CAL960550

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Bs 360
- Part time: 53,819 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AT BS 360 FORWARD LOWER FUSELAGE S-26R UPPER OUTBOARD FLANGE HAS 1 INCH SECTION CORRODED.  REMOVED CORROSION REPAIRED, FABRICATED, ALODINED PRIMED AND INSTALLED PER IAW B727 SRM 51-10-6, 53-10-3, 51-10-2, 53-10-3. (M)
